# SDR DL777091685

- Difficulty date: October 25, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 35,982 hours, 4,357 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPPER DISPLAY UNIT FLICKERS OFF MORE THAN 7 SECONDS IN 10 SECONDS.  REPLACED UPPER DISPLAY IAW AMM, CHECKS GOOD.
